# SDR MALA040353

- Difficulty date: April 7, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N529XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2363
- Aircraft time: 8,460 hours, 8,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6122751
- Part serial: 97080024
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CAPACITY CHECK BATTERY PACK P/N 61-2275-1, S/N 97080024 REMOVED FOR SCHEDULED CAPACITY CHECK ON 4/7/04.  UNIT FAILED.  UNIT CHARGED AND CAPACITY CHECK WAS GOOD.  UNIT CHARGED AND RETURNED TO SERVICE ON 4/14/04.
